Heroin withdrawal

Discussion in 'Opiates' started by WhisperingWoods, Apr 4, 2007.

  1. WhisperingWoods

    WhisperingWoods too far gone

    After going cold turkey from a heroin addiction, how long does it take before the withdrawal symptoms dissipate?
     
  2. From my own experience of being on heavy doses hydrocodone, codeine, and Xanax all at once, and then trying to come off them, it took about two weeks, and I finally had to check myself into the hospital to "finish it off." Puked green bile, had the shivers, etc. Good luck with the come-down! By the way, they did give us cold turkey sandwiches in the hospital. The tryptophan helps. LOL
     
  3. wiuf

    wiuf Member

    the duration and intensity of withdrawl vary, depending on how heavy the habit was.
     
  4. Tainted

    Tainted Member

    As the previous two posters said, it depends on how heavy your use was...
    Typically, the worst will be over in 3-7 days. After that it'll take a while until your back to 100%. Your still going to feel achey and a bit shitty, but it'll be managable.

    Have you looked into getting Suboxones? They are a semi-synthetic opiate designed to help with opiate withdrawals. Check out www.suboxone.com and find a doctor near you that can prescribe them. If you don't have insurance, I believe a months worth will be about $75-$100. You can't get high off them and they are also great, because it's really hard to get high off opiates for 2-3 days after your last dose (they hog all your opiate receptors so other drugs cannot attach.) This is great if your serious about getting off opiates. It won't actually HELP with your cravings, but it's reassuring to know you can't get high anyways and if you do slip up, it won't be as big a deal, you just take your suboxones and keep the struggle up.

    Also, if your not interested in suboxones, check out Immodium. It's another great tool in the fight against opiates. It helps with ALOT of the opiate withdrawal symptons. It was orginal made because it's similar to fentanyl, then they realized it doesn't have anywhere near the same effects. It was made a Class 5 drug, and now it's over-the-counter. I haven't tried it myself since I'm on suboxones, but I have friends that have said it is a wonder drug for getting off dope.
     
  5. Don't recommend the Immodium! When I was strung out, I couldn't shit without bleeding and could hardly shit at all. Just go through it clean if you can. They don't call it "hard time" for nothin'!
     
  6. Tainted

    Tainted Member

    I can't speak from experience myself, but I have alot of friends that have said it works absolute wonders. My friends mother got off dope for the first time in 21 years with it.
     
  7. 2cesarewild

    2cesarewild I'm an idiot.

    At the expense of her bowel emptying? IDK I have digestive problems as is and a hard dose of opiates require a laxative afterwards or I will be in even more discomfort than I normally am... can't even imagine using Immodium while already being constipated.
     
  8. Tainted

    Tainted Member

    Ever been thru heroin withdrawals? Trust me, constapation without the rest of the symptons is a godsend.
     
  9. Shocbomb

    Shocbomb Member

    It all depends on how much dope you were using a day how long you were using etc ? I have kicked dope alot and every dam time it got harder and harder. But for the most part the worst is the first 3 to 4 days . But it takes about 10 days to 2 weeks before you feel normal again.
     
  10. It took me about 10 days to feel physically over the withdrawl. After that, it seemed like forever to feel normal. I would say my mind wasn't really right for a good 3 months. I've been clean for over 2 years and still feel unbalanced a lot of times but for the most part I'm good now. It's just hard when you know you could feel that good again.
     
  11. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    3-7 days from heavy herion use? Yeahhhh.

    I take about 400mg of Oxycodone everyday, and when I WD'ed it took over two weeks before the symptoms cleared enough so I could eat, but still couldn't sleep. Takes about a month to feel "normal."

    Try to get some Suboxone, or at the very last resort, Methadone. That is, only if you can't handle the WD alone.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice